# SDR A6WA201140537

- Difficulty date: May 17, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H2 HYD MANIFOLD SUPPORT BRACKET CRACKED IN LOWER RADIUS.  REPAIRED IAW REO 601R-53-62-031.
